Asymptotics of scattering frequencies with small imaginary parts for an acoustic resonator
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 28 (1994) no. 6, pp. 761-780
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1994__28_6_761_0,
author = {Gadyl'shin, Rustem R.},
title = {Asymptotics of scattering frequencies with small imaginary parts for an acoustic resonator},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {761--780},
year = {1994},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {28},
number = {6},
mrnumber = {1302423},
zbl = {0819.76071},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1994__28_6_761_0/}
}
TY - JOUR AU - Gadyl'shin, Rustem R. TI - Asymptotics of scattering frequencies with small imaginary parts for an acoustic resonator JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1994 SP - 761 EP - 780 VL - 28 IS - 6 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1994__28_6_761_0/ LA - en ID - M2AN_1994__28_6_761_0 ER -
%0 Journal Article %A Gadyl'shin, Rustem R. %T Asymptotics of scattering frequencies with small imaginary parts for an acoustic resonator %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1994 %P 761-780 %V 28 %N 6 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1994__28_6_761_0/ %G en %F M2AN_1994__28_6_761_0
Gadyl'shin, Rustem R. Asymptotics of scattering frequencies with small imaginary parts for an acoustic resonator. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 28 (1994) no. 6, pp. 761-780. http://geodesic.mathdoc.fr/item/M2AN_1994__28_6_761_0/